MathSciNet Relay Station
MathSciNet bibliographic data
MR434961 10D15 (30A46 58G99)
Buser, Peter Riemannsche Flächen mit Eigenwerten in $(0,$ $1/4)$. Comment. Math. Helv. 52 (1977), no. 1, 25–34.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement